MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-631RA
Medical Device Problem Codes No Device Output (1435); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the bsm-6301a bedside monitor was not displaying the rhythm of the ecg.Another bsm-6301a bedside monitor was brought into the room to monitor the patient and to continue on the case.The bme stated that no matter what bsm-1700 they connect to the bsm-6301a bedside monitor, the issue follows the bsm-6301a bedside monitor.There were no error message when the ecg rhythm stopped displaying.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bsm-6301a bedside monitor was not displaying the rhythm of the ecg.Another bsm-6301a bedside monitor was brought into the room to monitor the patient and to continue on the case.The bme stated that no matter what bsm-1700 they connect to the bsm-6301a bedside monitor, the issue follows the bsm-6301a bedside monitor.There were no error message when the ecg rhythm stopped displaying.No patient harm was reported.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Bedside monitor bsm-1700 series model: ni, sn: (b)(6), device manufacturer date: ni, unique identifier (udi) #: (b)(4), returned to nihon kohden: not returned.
 
Event or Problem Description
The biomedical engineer (bme) reported that the main bsm-6301a bedside monitor was not displaying the ecg rhythm.They tried to connect several bsm-1700s to this main bsm, and the issue would follow the main bsm.There were no error messages when the ecg rhythm stopped displaying.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the main bsm-6301a bedside monitor was not displaying the ecg rhythm.Another main bsm was brought into the room to monitor the patient and to continue the case.They tried to connect several bsm-1700s to this main bsm, and the issue would follow the main bsm.There were no error messages when the ecg rhythm stopped displaying.No patient harm was reported.Investigation summary: the reported device was returned for evaluation and repair.The unit was evaluated, and the complaint was duplicated.The cause of the issue was a circuit board failure.No further investigation will be performed.Trending will continue to be monitored for this device, incidents, issues, and causes.Bedside monitor bsm-1700 series: model: ni, sn: (b)(6), device manufacturer date: ni, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.Additional information: b4 date of this report.D9 device available for evaluation? g3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key21831433
Report Number8030229-2025-04876
Device Sequence Number19889604
Product Code MHX
UDI-Device Identifier04931921103517
UDI-Public(01)04931921103517
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-631RA
Device Catalogue NumberMU-631RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BEDSIDE MONITOR BSM-1700 SERIES; BEDSIDE MONITOR BSM-1700 SERIES
Patient SexUnknown